MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Macro Needle Holder, 5 mm, 33 cm

KARL STORZ SE & Co. KG Macro Needle Holder, 5 mm, 33 cm
Model Number 26173KAR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: "during the procedure, the tip of the product in question broke." furthermore, it was reported that: the patient underwent a ct scan, but no damage was found.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
Macro Needle Holder, 5 mm, 33 cm
Common Device Name
Macro Needle Holder, 5 mm, 33 cm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
MDR Report Key50064048
Report Number50064048
Device Sequence Number10078384
Product Code GCJ
UDI-Device Identifier04048551098141
UDI-Public04048551098141
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2026
Report Date (Section F) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26173KAR
Device Catalogue Number26173KAR
Device Lot NumberSK04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/18/2026
Event Location Hospital
Date Report to Manufacturer07/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown